# SDR DALA2019022801407

- Difficulty date: February 27, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 34,946 hours, 18,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6823 EMERGENCY LIGHTS ON SEATS 3D,C, 4DC, 20DEF, 21DEF. 22DEF INOP. CORRECTIVE ACTION: REPLACED 21D LIGHT ASSY SEAT MOUNT HOUSING. 21D & OTHER EMERGENCY LIGHTS CK GOOD. AMM 33-51. (5292039)
